# SDR SWIA2020030248876

- Difficulty date: January 8, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WINDSHIELD SUPPORT SIDE POST IS CRACKED.   (C-CHECK) RO 2/27/2020   UPON REMOVAL OF L/H LOWER WINDSHIELD SUPPORT SIDE POST FOUND POST NOT TO BE CRACKED FOUND INTERCOSTAL ADJACENT TO POST CRACKED. REINSTALLED SAME SERVICEABLE L/H LOWER WINDSHIELD SIDE POST AND A SERVICEABLE INTERCOSTAL IAW CRJ-200 SRM, COMPLETED AND ATTACHED TASK CARD AND M-337. NO WEIGHT CHANGE. REFERENCE ATTACHED CONINUATION CARD FOR WORK PERFORMED.
